# SDR DL733020387

- Difficulty date: March 31, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N241DL
- Make and model: Boeing 737330
- Aircraft serial: 23833
- Aircraft time: 39,287 hours, 19,087 cycles
- System (JASC): 3150 · Central Warning
- Part: Connector
- Condition: Malfunctioned
- Location: Rt Mlg Ww
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF WARNING HORN CAME ON UPON ADVANCING POWER FOR TAKEOFF.   ALL INDICATIONS NORMAL FOR TAKEOFF EXCEPT HORN.  RESEATED CONNECTOR PLUGS 4514P AND 5983P, TAKEOFF WARNING TEST NORMAL.
